MathSciNet Relay Station
MathSciNet bibliographic data
MR2801948 (2012d:93125) 93D21 (70F25 70Q05)
Gao, Fangzheng; Yuan, Fushun; Yao, Hejun; Mu, Xiaowu Adaptive stabilization of high order nonholonomic systems with strong nonlinear drifts. Appl. Math. Model. 35 (2011), no. 9, 4222–4233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement